# SDR ASAA2020072932973

- Difficulty date: July 29, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 44,670 hours, 13,260 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 3401389010
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FLUID LEAK PUDDLED ABOVE THE HYDROMECHANICAL UNIT ON THE #1 ENGINE. GROUNDED - YES. GROUND IDLE RAN #1 ENGINE REF B737-800 AMM 71-00-00-700-801-F00. FOUND TUBE THAT CONNECTS FROM THE FUEL HEATER OUTLET PORT TO THE HMU LEAKING (POSSIBLE CRACK IN THE TUBE.) REMOVED AND REPLACED FUEL TUBE PER AMM 73-11-07 SUBTASK 73-11-07-020-007-F00. LEAK CHECK GOOD PER AMM 71-00-00-700-801-F00.
